Facebook Pixel
EmpowHER Guest

delayed period

By Anonymous October 17, 2014 - 3:22am
Rate This

hello, plz had sex with my partner on sep17th which was the last day of my menstral nd he came into me but dat same day i took postinor2.....after dat on sep 31 we had sex again nd dis time he also came into me nd i went using postinor2 on the 2nd of oct... few days later we also had unprotected sex which i went back using postinor2...now my menstral is suppose to be on oct10,but dis is oct17 no sign of it nd am scared....what do u think is wrong with me? nd wat can i do?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for seeking our help with your concern that your period is delayed.

Your period is late because you have seriously upset the hormones that regulate your menstrual cycle. You overdosed.

Postinor 2, like all the other emergency contraceptives, is intended to be use in an emergency situation and never should be taken more than once in a month. Emergency contraceptive contain a very high dose of the same synthetic hormone found in most birth control pills. It works by preventing ovulation.

For now, do not take another emergency contraceptive pill. Have your partner wear a condom. Report this to your primary care physician or gynecologist for further advice.


October 17, 2014 - 8:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!